MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. PTFE MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. PTFE MESH; SURGICAL MESH
Catalog Number 0117840
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently, it is unknown whether the device may have caused or contributed to the reported event as no device specific failure mode or patient injury was alleged.The medical records provided were limited to the patient's implant tracking log and implant operative report only.A manufacturing review was performed which found no anomalies during the manufacturing process of the device.With the current information available, no definitive conclusion can be made as to the extent the mesh may have caused or contributed to any post op complications.If additional event and/or evaluation information is obtained, a follow up mdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Not returned to manufacturer.
 
Event or Problem Description
The following is based on a review of limited medical records and the attorney's legal claim provided to davol by the patients attorney: on (b)(6) 2005 - the patient was diagnosed with a post obstructive vaginal vault prolapse, mixed urinary incontinence and pelvic pain.The patient underwent an abdominal sacrocolpopexy, combined anterior/posterior repair with implant of a bard ptfe mesh, bilateral salpingo-oophorectomy, implant of a non davol suburethral sling followed by cystoscopy with suprapubic catheter placement.The attorney alleges the patient experienced an adverse outcome associated to the use of the device.

Brand Name
PTFE MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key6438780
Report Number1213643-2017-00197
Device Sequence Number512136
Product Code FTL
UDI-Device Identifier00801741031083
UDI-Public(01)00801741031083(17)100728(10)43GPD203
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 03/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2010
Device Catalogue Number0117840
Device Lot Number43GPD203
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2017
Initial Report FDA Received Date03/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;